Be Aware that Mucinex Allergy does NOT Contain Guaifenesin

People may be confused by the new Mucinex Allergy product.

Most will assume that it contains guaifenesin for chest congestion like other Mucinex products...but it doesn't.

It actually contains fexofenadine 180 mg...like Allegra Allergy.

Get concise, unbiased advice for effective drug therapy, plus CE/CME

Prescriber's Letter includes:

  • 12 issues every year, with brief articles about new meds and guidelines
  • 48+ CE courses, including the popular CE-in-the-Letter
  • Quick reference drug comparison charts
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote